Volume 3, Number 4
Previous Issue Next Issue

You-Ming Huang

J. Comp. Math., 3 (1985), pp. 289-297.

Preview Full PDF 164 2731 Abstract

Ben-Yu Guo

J. Comp. Math., 3 (1985), pp. 298-314.

Preview Full PDF 167 2575 Abstract

Sheng-Jiang Cheng

J. Comp. Math., 3 (1985), pp. 315-319.

Preview Full PDF 158 2453 Abstract

Zeng-Fu Qin

J. Comp. Math., 3 (1985), pp. 320-327.

Preview Full PDF 160 2645 Abstract

Bing Zhou

J. Comp. Math., 3 (1985), pp. 328-341.

Preview Full PDF 164 2619 Abstract

Jia-Xiang Xiang

J. Comp. Math., 3 (1985), pp. 342-350.

Preview Full PDF 166 2543 Abstract

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 351-364.

Preview Full PDF 202 3046 Abstract

Mian Zhang, Ming-Gen Cui & Zhong-Xing Deng

J. Comp. Math., 3 (1985), pp. 365-372.

Preview Full PDF 159 2577 Abstract

Seymour V. Parter & David Kamowitz

J. Comp. Math., 3 (1985), pp. 373-384.

Preview Full PDF 171 2629 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard